From: "Karen McCabe"
Date: 2009-04-06 22:24:00 UTC
Subject: [ferrethealth] Re: Has anyone ever encountered ectopic PANCREATIC tissue? ointment Q
--- In firstname.lastname@example.org, "Sukie Crandall" <sukie@...> wrote:
> As was said before she also had a Lupron 3 month which had another month to go and a monthly Lupron on top of that.
Sorry, I missed that.
>So, she is starting to lose fur again, as she does every single time she gets Lupron, even when it is already onboard. Lupron is just not a great med for this particular individual.
The most likely explanation for this would be malignancy. See Dr. Murray's comments here....
The lab error is a shame, the results may have given you a solid answer.
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to: